I usually take Zoloft at night before I go to bed. In the morning I wake up feeling the effects of the antidepressant which is slightly energetic. For a while though, over a few months. I took Zoloft in the morning after waking up or around noon. During this period, I didn’t really feel any effects of Zoloft and started wondering If I needed to up my dosage. Instead, I started taking the medication at night before I went to bed as perscibed and started noticing the effects of the medication again. I also have a friend that takes zoloft, but his doctor tells him to take it in the morning.
Is there a difference between taking Zoloft at Night as apposed to morning time or mid day? Also, why does the antidepressant in my case, make me feel energized after waking up, 10 hours after taking it? Why do I hardly feel Zoloft if taken during the day?
Zoloft (sertraline) has a short half-life, meaning it only lasts in the bloodstream for a few hours, before the drug is eliminated from the bloodstream. So when you state that you feel the effects of Zoloft in the morning after taking it at night, then this can be due to the peak effects of the drug occurring 8 to 12 hours later, before it starts to decrease in your bloodstream again. Therefore, you may need to take this twice daily, to have steady levels of Zoloft in your bloodstream. If you take the Zoloft in the morning, then the effects may not be noticeable until later in the evening. Please talk to your doctor about the possibility of splitting your dose.
Leave a Reply